# SDR SWAA2022041192156

- Difficulty date: April 7, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AFT ENTRY AND AFT SERVICE EMERGENCY LIGHTS INOP 2022-131886 / [01] REPLACED SLIDE LAMP EXTERIOR EMERGENCY LIGHTS AFT ENTRY AND GALLEY AT AFT AREA GALLEY IAW B737-700 AMM 33-51?04-960-801; TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SLIDE LAMP EXTERIOR EMERGENCY LIGHTS AFT ENTRY AND GALLEY AT AFT AREA GALLEY IAW B737-700 AMM 33-51?04-960-801; TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.
